# SDR USAA2014052800010

- Difficulty date: May 9, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 15,460 hours, 10,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEVEL 2 GALVANIC CORROSION ON FWD FUSELAGE RT FLOOR TRACK BETWEEN FRAME 13 TO FRAME 14, Z= -490MM, Y=+250MM.  REPAIRED FWD FUSELAGE RT FLOOR TRACK BETWEEN FRAME 13 TO FRAME 14, Z= -490MM, Y=+250MM IAW SRM 53-10-10 REPAIR 51, 51-75-16 & 51-41-01.
